American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35B40) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 31 to 60 of 79 found      Go to page: 1 2 3

[31] Vu Quoc Phong. A new proof and generalizations of Gearhart's theorem. Proc. Amer. Math. Soc. 135 (2007) 2065-2072. MR 2299482.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] J. A. Carrillo, M. Di Francesco and G. Toscani. Strict contractivity of the 2-Wasserstein distance for the porous medium equation by mass-centering. Proc. Amer. Math. Soc. 135 (2007) 353-363. MR 2255281.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] Daniele Del Santo and Martino Prizzi. On the absence of rapidly decaying solutions for parabolic operators whose coefficients are non-Lipschitz continuous in time. Proc. Amer. Math. Soc. 135 (2007) 383-391. MR 2255284.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] Fengbo Hang and Huiqiang Jiang. A remark on the existence of suitable vector fields related to the dynamics of scalar semi-linear parabolic equations. Proc. Amer. Math. Soc. 134 (2006) 2633-2637. MR 2213742.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] C. E. Kenig and F. Merle. A note on a symmetry result for traveling waves in cylinders. Proc. Amer. Math. Soc. 134 (2006) 697-701. MR 2180886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] Yi Li and Chunshan Zhao. A note on exponential decay properties of ground states for quasilinear elliptic equations. Proc. Amer. Math. Soc. 133 (2005) 2005-2012. MR 2137866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] J. M. English and R. L. Pego. On the solitary wave pulse in a chain of beads. Proc. Amer. Math. Soc. 133 (2005) 1763-1768. MR 2120276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] Juncheng Wei and Matthias Winter. On a cubic-quintic Ginzburg-Landau equation with global coupling. Proc. Amer. Math. Soc. 133 (2005) 1787-1796. MR 2120279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] Philippe Souplet. Infinite time blow-up for superlinear parabolic problems with localized reaction. Proc. Amer. Math. Soc. 133 (2005) 431-436. MR 2093064.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Adimurthi and Massimo Grossi. Asymptotic estimates for a two-dimensional problem with polynomial nonlinearity. Proc. Amer. Math. Soc. 132 (2004) 1013-1019. MR 2045416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] A. G. Kartsatos and V. V. Kurta. On a Liouville-type theorem and the Fujita blow-up phenomenon. Proc. Amer. Math. Soc. 132 (2004) 807-813. MR 2019959.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] Jongmin Han. Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model II. Proc. Amer. Math. Soc. 131 (2003) 3827-3832. MR 1999930.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] Jongmin Han. Asymptotic limit for condensate solutions in the Abelian Chern-Simons Higgs model. Proc. Amer. Math. Soc. 131 (2003) 1839-1845. MR 1955272.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] Yun-Guang Lu. Relaxation limit for hyperbolic systems in chromatography. Proc. Amer. Math. Soc. 130 (2002) 3579-3583. MR 1920037.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] Manuel del Pino and César Flores. Asymptotics of Sobolev embeddings and singular perturbations for the $p$-Laplacian. Proc. Amer. Math. Soc. 130 (2002) 2931-2939. MR 1908916.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] Julián Fernández Bonder, Pablo Groisman and Julio D. Rossi. On numerical blow-up sets. Proc. Amer. Math. Soc. 130 (2002) 2049-2055. MR 1896041.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] Ross G. Pinsky. Asymptotics for the heat equation in the exterior of a shrinking compact set in the plane via Brownian hitting times. Proc. Amer. Math. Soc. 130 (2002) 1673-1679. MR 1887014.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] Said Benachour, Philippe Laurençot and Didier Schmitt. Extinction and decay estimates for viscous Hamilton-Jacobi equations in ${\mathbb{R}}^N$. Proc. Amer. Math. Soc. 130 (2002) 1103-1111. MR 1873785.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] R. Carles and J. Rauch. Focusing of spherical nonlinear pulses in ${\mathbb R}^{1+3}$. Proc. Amer. Math. Soc. 130 (2002) 791-804. MR 1866035.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] J. García-Melián, R. Letelier-Albornoz and J. Sabina de Lis. Uniqueness and asymptotic behaviour for solutions of semilinear problems with boundary blow-up. Proc. Amer. Math. Soc. 129 (2001) 3593-3602. MR 1860492.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Todd L. Fisher and Christopher P. Grant. Blowup in a mass-conserving convection-diffusion equation with superquadratic nonlinearity. Proc. Amer. Math. Soc. 129 (2001) 3353-3362. MR 1845013.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] Petri Juutinen. On the definition of viscosity solutions for parabolic equations. Proc. Amer. Math. Soc. 129 (2001) 2907-2911. MR 1840092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[53] David Lannes and Jeffrey Rauch. Validity of nonlinear geometric optics with times growing logarithmically. Proc. Amer. Math. Soc. 129 (2001) 1087-1096. MR 1814146.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[54] Hamid Ghidouche, Philippe Souplet and Domingo Tarzia. Decay of global solutions, stability and blowup for a reaction-diffusion problem with free boundary. Proc. Amer. Math. Soc. 129 (2001) 781-792. MR 1802001.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[55] Azmy S. Ackleh and Lan Ke. Existence-uniqueness and long time behavior for a class of nonlocal nonlinear parabolic evolution equations. Proc. Amer. Math. Soc. 128 (2000) 3483-3492. MR 1778276.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[56] Julián Fernández Bonder and Julio D. Rossi. Blow-up vs. spurious steady solutions. Proc. Amer. Math. Soc. 129 (2001) 139-144. MR 1712866.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[57] Zhou Shengfan. Dimension of the global attractor for damped nonlinear wave equations. Proc. Amer. Math. Soc. 127 (1999) 3623-3631. MR 1637385.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[58] Joel D. Avrin. A one-point attractor theory for the Navier-Stokes equation on thin domains with no-slip boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 725-735. MR 1605915.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[59] Keng Deng and Mingxi Xu. Remarks on blow-up behavior for a nonlinear diffusion equation with Neumann boundary conditions. Proc. Amer. Math. Soc. 127 (1999) 167-172. MR 1485467.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[60] Keisui Asai and Naoyuki Ishimura. On the interior derivative blow-up for the curvature evolution of capillary surfaces. Proc. Amer. Math. Soc. 126 (1998) 835-840. MR 1422841.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 60 of 79 found      Go to page: 1 2 3


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia